# SDR J7SA201708210001

- Difficulty date: August 10, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,839 hours, 1,377 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Failed
- Location: Brake Assy
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MVF, ON GEAR EXTENSION "NORM BRAKE FAIL" CAS POSTED. CREW COMPLETED CHECKLIST AND FAULT REMIANED. DURING LANDING, CREW DID NOT HAVE NORMAL BRAKES. LANDED WITHOUT INCIDENT. THIS IS A REPEAT ISSUE. REPAIRED RH MLG IB DOOR ACTUATOR, REPLACED EMERGENCY PARKING BRAKE VALVE WITH OVERHAULED UNIT. INSPECTED LH & RH MLG SIDE STAY ACTUATORS, LH MLG IB DOOR ACTUATOR, AND NLG ACTUATOR. BLEED BRAKE SYSTEM. LEAK AND FT GOOD.
